# SDR AALA202205314986

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 82,912 hours, 10,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 5D FORWARD EMERGENCY PROXIMITY LIGHT INOPERATIVE. REPLACED LIGHT ASSEMBLY. OPERATIONAL CHECK GOOD PER AMM 33-51-05.
